MathSciNet Relay Station
MathSciNet bibliographic data
MR2285171 93C42 (93B36)
Lam, James; Zhou, Shaosheng Dynamic output feedback $H\sb \infty$ control of discrete-time fuzzy systems: a fuzzy-basis-dependent Lyapunov function approach. Internat. J. Systems Sci. 38 (2007), no. 1, 25–37.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement